How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Das, MD Your Own Question
Dr. Das, MD
Dr. Das, MD, Doctor
Category: Medical
Satisfied Customers: 3575
Experience:  MBBS, MD, with wide experience in all aspects of medical treatment, including cancer therapy.
3452947
Type Your Medical Question Here...
Dr. Das, MD is online now

Assistant: How can I help? I am a 38 year old Radiography

This answer was rated:

Hello,
Assistant: Hi. How can I help?
Customer: I am a 38 year old Radiography Student. I hope all is well.I've been so unwell this week I could not go to my placement as the doctors found out that I have fibroids which is causing me to have anaemia. I am currently on iron tablets. I'm very ill during that horrible time of the month. I find it difficult to function as I'm going through many symptoms. I had an MRI scan and they said they want to remove them I dont know when it will be. I'm just tired all the time and it takes time for me to recover.
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: I am currently under the gynaechologist team who have advised that the fibroids are the cause of my anaemia which makes sense. This causes anaemia and they have given me Furrous Sulphate until my operation I'm hoping is soon. They want me back on the pill and yes it is a good idea I just dont want to be introducing these hormones again . My periods are getting worse when I was younger I would feel relief during the end of menstruating now I feel worse. I couldn't even go to work today. The iron tablets have returned my blood to normal but I feel awful
Assistant: Are you in any pain? How regular are your periods?
Customer: For the first time I had severe stomach pains which lasted about 3 days. I had it today again but the pain has subsided.my periods are every three to four weeks. In the two week period I start getting severe tension in my body. This builds up and even though I take ibriophen it helps for a bit then once it wears off I'm back to square one
Assistant: Anything else in your medical history you think the Doctor should know?
Customer: I have sickle cell trait however they say that there is no research to prove that any symptoms exist with it. I dont have any family history of cancer or diabetes. I have all full blood tests and even though my blood has returned to normal with tablets I'm still suffering
Customer: replied 6 months ago.
I am also itching and I have been doing so for two years they advised ot could be due to the anaemia. I have a vulva itch it's horrible and subsides after my period it may come back but not as bad

Hello ,

I am sorry to hear about your problems.

Fibroids do cause heavy and painful bleeding and it is necessary to remove them.

Your doctors are giving you the right treatment.

Please continue with your treatment.

The itching is likely to e due to a yeast infection - very common in women with anemia. Please use Monistat tablets to clear up the infection.

I hope this helps.

Please click on a positive rating (5 stars) to leave feedback.

Thank you.

Customer: replied 6 months ago.
Thank you Doctor however I have had a few tests for yeast infections and they have come back clear. Do you think it could be directly related to the anaemia ?
I have been advised that once I have this surgery then I should feel better. I've ordered Ginseng to help me as I dont want to go on the pill do you think this may help doctor ?

Anemia does not directly cause itching. But it does decrease the body's immune response allowing infections to occur readily.

Ginseng may not help.

Please take a multivitamin supplement and a vitamin c supplement- these will help you to resist infection as well as improve your health.

I hope this helps.

Please click on a positive rating (5 stars) to leave feedback

Thank you.

Dr. Das, MD and 2 other Medical Specialists are ready to help you